MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ADV+ BROACH HANDLE; EXTREMITY INSTRUMENTS : HANDLES

DEPUY IRELAND - 9616671 ADV+ BROACH HANDLE; EXTREMITY INSTRUMENTS : HANDLES
Catalog Number 212801850
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that upon inspection of the broach handle, it was determined that the instrument was not working properly.The broach will not lock in place on the handle, therefore making it unusable in surgery.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summarythe device associated with this report was not returned for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ADV+ BROACH HANDLE
Common Device Name
EXTREMITY INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key7128966
Report Number1818910-2017-52070
Device Sequence Number11272001
Product Code LXH
UDI-Device Identifier10603295088158
UDI-Public10603295088158
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212801850
Device Lot NumberNW117969
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2017
Supplement Date Received by Manufacturer09/10/2018
Initial Report FDA Received Date12/19/2017
Supplement Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1